# SDR SWAA2021020947685

- Difficulty date: February 5, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 29,082 hours, 13,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT OUT @ ROW 12 + 14 RH SIDE / REMOVED CHARGER AND BATTERY PACK @ STA 500C+7 RH PER 33-51-06 AMM. OPS CK GOOD. PERFORMED SECURITY CHECK IN VENT PANELS AREAS
